# SDR AWXA200200657

- Difficulty date: July 23, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 9,433 hours, 3,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2610
- Condition: Defective
- Location: Cabin
- Part time: 9,422 hours, 3,616 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FORWARD FLIGHT ATTENDANT PANEL INDICATES INTERIOR EMERGENCY LIGHT FAULT CODE. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) IAW AMM 33-51-38-000-001, OPERATIONAL CHECK WAS GOOD.
